# SDR USAAF98082

- Difficulty date: October 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N889US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11358
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffee Maker
- Part number: 500387D3
- Condition: Overheated
- Location: Galley
- Stage of operation: AP
- Nature of condition: B
- Precautionary procedure: G

## Discrepancy

BWI - FLT 1192 - EN ROUTE TO BWI AT FL230, SMOKE SMELL ENTERED THE COCKPIT.  CREW STATED THAT SMOKE WAS NOT VISIBLE AND FLIGHT ATTENDANTS ALSO SMELLED SMOKE AND COULD SEE IT COMING FROM ABOVE COFFEE MAKERS.  THE FLIGHT CREW PULLED THE COFFEE MAKER CIRCUIT BREAKERS AND THE SMOKE DISSIPATED.  CREW DECLARED AND EMERGENCY AND FLIGHT LANDED BWI WITHOUT FURTHER INCIDENT.  MAINTENANCE CONFIRMED THAT THE NR 3 COFFEE MAKER CIRCUIT BOARD SHOWED EVIDENCE OF OVERHEATING.  THEY REPLACED THE COFFEE MAKER.  (M)
